# SDR USAA2009082492223

- Difficulty date: July 29, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65C2638154
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CORROSION ON ANGLE IN FORWARD CARGO COMPARTMENT AT BS 500E BETWEEN S24L TO S25L.  REPLACED ANGLE IN FORWARD CARGO COMPARTMENT AT BS 500E BETWEEN S24L TO S25L IAW SRM 51-40-02.
